# SDR ASOA202001237007

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING RIB 21 CRACKED. REPAIRED RIB 21 BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLED DOUBLER. AIRCRAFT STILL IN C CHECK.
